# SDR 2012F00101

- Difficulty date: April 16, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N216CH
- Make and model: Snias AS350B2
- Aircraft serial: 3619
- Aircraft time: 5,293 hours
- Engine: Lyc LTS101700D2
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: 50071550020
- Part serial: 6579
- Condition: Separated
- Location: Mounted Outside
- Part time: 93 hours, 276 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PLASTIC FACE FELL OFF THE SENSOR TACH AND PULLED THE COPPER WIRE OUT OF THE SENSOR WRAPING AROUND THE PHONIC WHEEL, CAUSING OTHER DAMAGE.
